# SDR GTIA2019062753437

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 51,693 hours, 24,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESEENT THERE WAS A DIRTY SOCK SMELL IN THE COCKPIT.
